# SDR QXEA2012100601166

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P IS CORRODED STA -39 TO -18.25.  REMOVED RIVETS TO ACCESS CORROSION IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  INSPECTED BLENDED AREA USING HFEC NO CRACKS NOTED. MIN REMAINING THICKNESS .057" REF NDTM 51-00-06-910-801 AND 51-00-04-910-801.  STRINGER FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-02-17.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4849.  ALODINED, PRIMED AND INSTALLED RIVETS IAW RD 8/4-53-4849.  APPLIED SURFACE PROTECTION TO INTERIOR AND EXTERIOR IAW SRM 51-25-25-02-0`1 AND 51-25-15-02-01. COMPLIED WITH TASK CARD RD 8/4-53-4849.
